# SDR ASAA2021101136246

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,274 hours, 16,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: None
- Location: Aft Cabin Ceilin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK TASK CARD 78233001 FOUND AFT EMERGENCY SIGN AND L2 DOOR LIGHTS OFF. GROUNDED - YES. REPLACED EMERGENCY LIGHT BAT PACK AT AFT GALLEY CEILING PANEL LEFT SIDE- REF B737-800 MM 33-51-06-960-805. OPS NML.
